Ask an expert
Question

01 Mar 2004

Diabetes
A friend of mine who suffers from diabetes (very bad) is complaining about severe stomach pains. He is taking pain killers constantly. What does this pain means?
Worried.
Zac
Answer 363 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Zac, the pain might be due to the pain killers (depending on what he is taking). That said, being a diabetic he has a higher chance of developing things like gall bladder infections, pancreas problems, etc. and the best would be for him to see his doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.